EconPapers    
Economics at your fingertips  
 

Ulam’s Type Stability of Involutional-Exponential Functional Equations

Jaeyoung Chung

Abstract and Applied Analysis, 2014, vol. 2014, 1-9

Abstract:

Let S be a commutative semigroup, and an involution. In this paper we consider the stability of involution-exponential functional equations for all , where satisfies the growth condition: there exists such that for each . We also consider the stability of -version where is a locally integrable function.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/763914.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/763914.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:763914

DOI: 10.1155/2014/763914

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:763914